# SDR SIMA20130127001

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 26,949 hours, 22,484 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3434 THE CREW REPORTED THEY RECEIVED A BAGGAGE SMOKE EICAS MESSAGE AND BAGGAGE THE EXT BUTTON ILLUMINATED DURING CLIMB THROUGH ABOUT FTL 350.  BAGG EXG BUTTON PRESSED EICAS MSG CLEARED NO SMOKE EVIDENT FROM FLIGHT ATTEDANT INSPECTION FROM LAV PEEP HOLE INSPECTED CARGO COMPARTMENT FOR FIRE OR SMOKE DAMAGE NO DAMAGE NOTED.  THE CREW DECLARED A PRECAUTIONARY EMERGENCY AND RETURNED TO GCK.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED CARGO COMPARTMENT FOR FIRE OR SMOKE DAMAGE NO DAMAGE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
